Show simple item record

contributor authorP. M. Moretti
contributor authorM. Cheng
date accessioned2017-05-08T23:25:03Z
date available2017-05-08T23:25:03Z
date copyrightJune, 1987
date issued1987
identifier issn0098-2202
identifier otherJFEGA4-27027#197_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/102622
publisherThe American Society of Mechanical Engineers (ASME)
titleInstability of Flow Through Tube Rows
typeJournal Paper
journal volume109
journal issue2
journal titleJournal of Fluids Engineering
identifier doi10.1115/1.3242644
journal fristpage197
journal lastpage198
identifier eissn1528-901X
keywordsFlow (Dynamics)
treeJournal of Fluids Engineering:;1987:;volume( 109 ):;issue: 002
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record